# SDR GTIA2024101238428

- Difficulty date: October 9, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 30,137 hours, 13,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1, L2 AND R3 PASSENGER DOOR ASSIST BOTTLE NEEDS SERVICING-SERVICED L1, L2, R3 PASSENGER DOOR IAW AMM 52-10-00. LEAK TEST OK
